International Journal of Entomology Research

International Journal of Entomology Research


International Journal of Entomology Research
International Journal of Entomology Research
Vol. 3, Issue 2 (2018)

Taxonomic studies on subfamily Phaneropterinae (Orthoptera: Tettigoniidae) from Uttar Pradesh, India


Mohd. Kaleemullah Farooqi, Mohd. Kamil Usmani

The present paper dealt the study of subfamily Phaneropterinae. A key to species of genus Phaneroptera Serville, (1831) and morphometric ranges of all the species are provided. Illustrations of all the species including the SEM study of stridulatory files of species Phaneroptera gracilis is also provided.
Pages : 190-195